# SDR AALA202212275265

- Difficulty date: December 25, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N804NN
- Make and model: Boeing 737823
- Aircraft serial: 29567
- Aircraft time: 40,364 hours, 16,504 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPLACED RIGHT FORWARD OVERWING EXIT LIGHT ASSEMBLY PER AMM 33-21-00. DID NOT FIX, FURTHER TROUBLE SHOOTING  REQUIRED. LIGHT ASSEMBLY BAD FROM STOCK REMOVED AND REPLACED RIGHT FORWARD OVERWING EXIT LIGHT ASSEMBLY PER AMM 33-21-01.
